Differential and Integral Equations

Regularity criteria for the generalized Navier-Stokes and related equations

Jishan Fan and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We use the maximum principle type estimate and interpolation inequality on Besov spaces to show some regularity criteria for the generalized Navier-Stokes equations, the quasi-geostrophic equations, and the harmonic heat flow.

Article information

Differential Integral Equations, Volume 21, Number 7-8 (2008), 681-691.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B65: Smoothness and regularity of solutions 76D05: Navier-Stokes equations [See also 35Q30]


Fan, Jishan; Ozawa, Tohru. Regularity criteria for the generalized Navier-Stokes and related equations. Differential Integral Equations 21 (2008), no. 7-8, 681--691. https://projecteuclid.org/euclid.die/1356038618

Export citation